# SDR IPXA2025080596626

- Difficulty date: July 12, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 23,961 hours, 14,291 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Shear Tie
- Part number: A572400732201
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, REAR SPAR, BY RIB 10, SKIN SUPPORT IS CRACKED.  REMOVED SKIN SUPPORT IAW IAW SRM 51-40-21.  FABRICATED NEW SKIN SUPPORT AT RT WING IAW GMM 09-08-01-04,  LOCATED AND DRILLED NEW SKIN SUPPORT FOR RT WING REAR SPAR IAW  SRM 51-40-21. INSTALLED IAW SRM 51-40-21.
